# SDR CA970603016

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Pwa JT9D7R4D
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Part number: 8622450
- Condition: Blown
- Location: 8th Stage Bleed
- Stage of operation: CR
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE AT FL390 THE #1 ENGINE BEGAN TO LOSE POWER AND WOULD NOT RESPOND TO POWER LEVER MOVEMENT. #1 ENGINE OIL TEMPERATURE ALSO INCREASED TO 130 DEGREES. FLIGHT DIVERTED. POST FLIGHT INSPECTION FOUND THE #1 ENGINE 8TH STAGE BLEED AIR DUCT ASSEMBLY CLAMP HAD BLOWN. 8TH STAGE BLEED AIR CLAMP REPLACED AND ENGINE GROUND RUN SERVICEABLE.
